# SDR SWIA201332900

- Difficulty date: February 15, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 36,365 hours, 32,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LEFT FLOOR SUPPORT ANGLE IS CRACKED JUST I/B OF CARGO SILL.  (C-CHECK)  REPLACED THE LEFT CARGO FLOOR SUPPORT ANGLE AT FS 621 IAW REO.
